RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 3, Pages 349–356 (Mi mz5699)  

This article is cited in 10 scientific papers (total in 10 papers)

An extremal problem for polynomials

A. G. Babenko


Full text: PDF file (508 kB)

English version:
Mathematical Notes, 1984, 35:3, 181–186

Bibliographic databases:

UDC: 517
Received: 20.04.1982

Citation: A. G. Babenko, “An extremal problem for polynomials”, Mat. Zametki, 35:3 (1984), 349–356; Math. Notes, 35:3 (1984), 181–186

Citation in format AMSBIB
\Bibitem{Bab84}
\by A.~G.~Babenko
\paper An extremal problem for polynomials
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 349--356
\mathnet{http://mi.mathnet.ru/mz5699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741802}
\zmath{https://zbmath.org/?q=an:0601.41028|0538.41043}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 3
\pages 181--186
\crossref{https://doi.org/10.1007/BF01139914}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400005}


Linking options:
  • http://mi.mathnet.ru/eng/mz5699
  • http://mi.mathnet.ru/eng/mz/v35/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Yudin, “Two external problems for trigonometric polynomials”, Sb. Math., 187:11 (1996), 1721–1736  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Arestov, V. Yu. Raevskaya, “An extremal problem for algebraic polynomials with zero mean value on an interval”, Math. Notes, 62:3 (1997), 278–287  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. L. Tabachnikov, “On Functions with Zero Mean over a Finite Group”, Funct. Anal. Appl., 31:1 (1997), 73–74  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Yudin, “An extremum problem for distribution functions”, Math. Notes, 63:2 (1998), 279–282  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. E. E. Berdysheva, “Two related extremal problems for entire functions of several variables”, Math. Notes, 66:3 (1999), 271–282  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. A. Yudin, “Positive Values of Polynomials”, Math. Notes, 72:3 (2002), 440–443  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Montgomery, HL, “Biased trigonometric polynomials”, American Mathematical Monthly, 114:9 (2007), 804  isi
    8. M. V. Deikalova, “About the sharp Jackson–Nikol'skii inequality for algebraic polynomials on a multidimensional Euclidean sphere”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S129–S142  mathnet  crossref  isi  elib
    9. K. S. Tikhanovtseva, “O naimenshei mere mnozhestva neotritsatelnosti algebraicheskogo mnogochlena s nulevym vzveshennym srednim znacheniem na otrezke”, Tr. IMM UrO RAN, 16, no. 4, 2010, 300–311  mathnet  elib
    10. A. G. Babenko, V. A. Yudin, “Estimates for mean-square norms of functions with lacunary Fourier series”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 60–73  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020